MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CASHMERE 14 - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL CASHMERE 14 - PLATINUM MICROCOIL; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number SRC14051220
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is initial mdr report being submitted with associated mfr# 2954740-2017-00118 additional procode: krd.(b)(4).The product will not be returned for analysis however a device history record review is currently being conducted and the results are not yet available.No conclusion is made at this time.Additional information will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by a healthcare professional, during a neuro embolization procedure an enpower detachment control box (dcb00000500/f79655) was not functioning.The physician used two different enpower cables (unknown lot) to deploy an cashmere14 5mm x 12cm coil (src14051220/p11597) however none of them worked, so it was concluded that the enpower box was the problem.A pre-deployment electrical check was performed and the green system ready light illuminated.During the detachment cycle the light did not illuminate and the audible signal did not beep.Reportedly, all connections appeared to fit properly.The physician decided to retract the coil.There were no damages on the cashmere coil that was being detached.There were no adverse events reported and there were no delays in the procedure.It was initially reported that the complaint device is not available for return.
 
Additional Manufacturer Narrative
This is final mdr report being submitted with associated mfr# 2954740-2017-00118.The cashmere coil was not returned for investigation, therefore, the root cause of the coil not detaching could not be determined.A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.

Brand Name
CASHMERE 14 - PLATINUM MICROCOIL
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6621364
Report Number2954740-2017-00118
Device Sequence Number95479
Product Code HCG
UDI-Device Identifier00878528004004
UDI-Public(01)00878528004004(17)201231(10)P11597
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K142429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2020
Device Catalogue NumberSRC14051220
Device Lot NumberP11597
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 05/23/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2017
Supplement Report FDA Received Date06/12/2017
Patient Sequence Number1